Alert archive / Michigan / Small Craft Advisories in 2017

Small Craft Advisory 57, NWS Gaylord, MI

June 25, 2017

NWS Gaylord, MI issued this small craft advisory at Jun 25, 2017, 10:32 PM EDT. It took effect at Jun 26, 2017, 10:00 AM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jun 25, 2017, 10:32 PM EDT (02:32 UTC)
In effect from
Jun 26, 2017, 10:00 AM EDT
Expired
Jun 27, 2017, 5:00 AM EDT
In force
19 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

747 
WHUS73 KAPX 260232
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1032 PM EDT SUN JUN 25 2017

LMZ344>346-261045-
/O.NEW.KAPX.SC.Y.0057.170626T1400Z-170627T0400Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1032 PM EDT SUN JUN 25 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM MONDAY TO MIDNIGHT
EDT MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM MONDAY TO MIDNIGHT EDT
MONDAY NIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
6 follow-up statements
829 
WHUS73 KAPX 260845
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
445 AM EDT MON JUN 26 2017

LMZ344>346-261645-
/O.CON.KAPX.SC.Y.0057.170626T1400Z-170627T0400Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
445 AM EDT MON JUN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO MIDNIGHT EDT TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO MIDNIGHT EDT TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
936 
WHUS73 KAPX 261332
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
932 AM EDT MON JUN 26 2017

LHZ347-348-262145-
/O.EXB.KAPX.SC.Y.0057.170627T0000Z-170627T0900Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
932 AM EDT MON JUN 26 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT
TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ344>346-262145-
/O.CON.KAPX.SC.Y.0057.170626T1400Z-170627T0400Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
932 AM EDT MON JUN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
913 
WHUS73 KAPX 261723
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
123 PM EDT MON JUN 26 2017

LSZ321-322-270130-
/O.EXB.KAPX.SC.Y.0057.170626T1800Z-170627T0400Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
123 PM EDT MON JUN 26 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-270130-
/O.EXA.KAPX.SC.Y.0057.000000T0000Z-170627T0400Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
123 PM EDT MON JUN 26 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ344>346-270130-
/O.CON.KAPX.SC.Y.0057.000000T0000Z-170627T0400Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
123 PM EDT MON JUN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-270130-
/O.CON.KAPX.SC.Y.0057.170627T0000Z-170627T0900Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
123 PM EDT MON JUN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
602 
WHUS73 KAPX 261942
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
342 PM EDT MON JUN 26 2017

LMZ342-344>346-270345-
/O.CON.KAPX.SC.Y.0057.000000T0000Z-170627T0400Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
342 PM EDT MON JUN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-270345-
/O.CON.KAPX.SC.Y.0057.170627T0000Z-170627T0900Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
342 PM EDT MON JUN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-270345-
/O.CON.KAPX.SC.Y.0057.000000T0000Z-170627T0400Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
342 PM EDT MON JUN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
946 
WHUS73 KAPX 270204
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1004 PM EDT MON JUN 26 2017

LMZ342-344>346-270400-
/O.CON.KAPX.SC.Y.0057.000000T0000Z-170627T0400Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1004 PM EDT MON JUN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-270900-
/O.CON.KAPX.SC.Y.0057.000000T0000Z-170627T0900Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1004 PM EDT MON JUN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-270400-
/O.CON.KAPX.SC.Y.0057.000000T0000Z-170627T0400Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1004 PM EDT MON JUN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
504 
WHUS73 KAPX 270318
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1118 PM EDT MON JUN 26 2017

LMZ342-344>346-LSZ321-322-270430-
/O.CAN.KAPX.SC.Y.0057.000000T0000Z-170627T0400Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1118 PM EDT MON JUN 26 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ347-348-270900-
/O.CON.KAPX.SC.Y.0057.000000T0000Z-170627T0900Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1118 PM EDT MON JUN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 25, 10:23 PM EDT, 9 minutes earlier.

Area forecast discussion, Jun 25, 10:23 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1023 PM EDT Sun Jun 25 2017

.UPDATE...
Issued at 1023 PM EDT Sun Jun 25 2017

Incoming shortwave near the MN arrowhead will close off as it digs
ne, crossing central lower MI Mon afternoon. The approach of this
wave will continue to support shower activity tonight, even as
diurnal instability continues to wane. A weak surface low is
already getting carved out over se Superior, which will drift se
and deepen somewhat as the night proceeds and the upper wave
approaches. Ongoing precip in ne lower MI and the Straits area will
slowly fade out. However, warm advection south of the deepening
low will support increasing shower activity into nw lower MI over
the next several hours. This activity will then progress eastward
into the rest of northern lower and parts of eastern upper MI late
in the overnight.

Mid clouds are becoming increasingly extensive across northern MI.
Those clouds will lower overnight. That will keep min temps from
terribly chilly, but parts of eastern upper and n central lower MI
will still likely dip into the upper 40s.

&&

.NEAR TERM...(Tonight through Monday)
Issued at 257 PM EDT Sun Jun 25 2017

High impact weather potential: Isolated thunderstorms. No severe
storms, but small hail possible.

Pattern synopsis and forecast:

Large scale upper troughing and cooler conditions continuing across
nrn Michigan. While one shortwave tracks east across Lake Huron,
another easily identified wave was pressing SE into the arrowhead of
MN. In between there were weaker waves/vorticity maxima, one of
which is pressing through central lower. Each of these waves were
associated with the most organized areas of showers, with diurnal
heating underneath cooler air/steep lapse rates aloft generating
additional showers. There's actually some minor mid level ridging
that has moved over nrn Michigan behind the Lake Huron wave, but
analysis suggests that this may have only warmer mid level temps a
degree or so. This has had little impact on overall instability
compared to yesterday afternoon, roughly 400-600j/kg of BLCAPE.
Scattered showers were pretty much roaming all areas.

For the remainder of the afternoon, the better amount of diurnally
driven showers will likely transition into developing lake breeze
convergence areas of NE lower, and mainly Mackinac county of eastern
upper. Although, residual low level troughing will linger across all
of eastern upper, so showers may be more dispersed there. The
diurnally driven showers will fade again with nightfall, and there
may be a decent break in the action for a little while this evening,
before the upstream shortwave from the arrowhead arrives. Some
initial energy out ahead of it may keep some showery activity going
this evening, especially across NW lower, but the stronger DPVA
forcing doesn't arrive until overnight. This is also when a weak low
pressure is expected to develop on the low level troughing across
eastern upper, which also sinks into far nrn lower. A period of
showers becomes likely across most of nrn Michigan overnight into
Monday morning, with additional numerous diurnally driven showers
Monday afternoon underneath those steeper lapse rates aloft. Still
looking as though there will be a little skinny MLCAPE for some
isolated thunderstorms. Again, the theme remains, no severe storms
expected, but low freezing levels (6kft!) certainly providing the
small hail potential.

Lows tonight into the upper 40s and lower 50s most areas, with highs
Monday in the very coolish lower half of the 60s most areas. Some of
the higher terrain locales may not reach 60F!

&&

.SHORT TERM...(Monday night through Wednesday)
Issued at 257 PM EDT Sun Jun 25 2017

...Brief break...

High impact weather potential...none.

Pattern synopsis/forecast...Upper trough exits the region Tuesday
with narrow ridging moving in Wednesday. The ridging is short-lived
as another upper low begins rotating down into C Canada by Thursday
which should suppress heights over MI. At the surface, high pressure
moves from the upper midwest into the Ohio Valley Tuesday which
begins to open up the Gulf. A frontal system moving out of the
Rockies then makes a run at the Great Lakes Wednesday, with a warm
front approaching. Gulf moisture will get pushed northward with help
from a 50kt+ LLJ that develop to our west late Wednesday.

Primary forecast concerns/challenges...Brief break in the cool, wet
pattern as a southwesterly flow develops over the region. Models
hinting at the possibility of some showers popping on the Lake Huron
side Tuesday afternoon. Some CAPE /generally below 300 J/kg/ and
diurnal heating could help some showers develop along a lake breeze.
Precipitation chances will increase region-wide late Wednesday as
the front approaches. Approaching LLJ should help surface winds
increase late Wednesday as well on the Lake Michigan side.

.LONG TERM...(Wednesday night through Sunday)
Issued at 257 PM EDT Sun Jun 25 2017

High impact weather potential: Chance of thunderstorms at various
times throughout the long term forecast period.

Primary focus revolves around the Wednesday night-Thursday timeframe
as a mid level wave and associated developing area of surface low
pressure eject eastward from the Intermountain West through the
central/northern plains into the Great Lakes. Guidance has continued
to come into better agreement over the past 24 hours, resulting in
increased confidence for potentially heavy rain across a portion of
northern Michigan, primarily Wednesday night. The area lies under
the right entrance region of 110+ kt speed max aloft with the
system's warm front and associated 45-50 kt LLJ pushing southwest to
northeast across the region aiding to increase deep layer moisture.
Guidance progs PWs upwards of 1.75 inches and K-Index of 35-40, both
supportive of heavy rain. Worth monitoring the fine tuned details as
we head into next week with the southern portion of the CWA/central
Lower already on very saturated ground.

A rather active pattern continues through the remainder of the
forecast with several disturbances bringing shower and thunderstorm
chances at various times Thursday night through Sunday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 739 PM EDT Sun Jun 25 2017

MVFR cigs return late tonight/Monday morning.

Wx to remain unsettled, as front remains hung up across upper MI,
and another upper level disturbance approaches from the wnw.
Anticipate periodic shower activity thru Monday morning, along
with a stray TSRA or two. Like last night, cigs will decrease
into MVFr territory late tonight, with gradual improvement during
the day Monday.

Light w to nw winds tonight, becoming stronger (gusty at MBL) on
Monday.

&&

.MARINE...
Issued at 257 PM EDT Sun Jun 25 2017

Gradient winds and waves not expected to be much of an issue into
the coming work week. Light and variable winds into Monday morning
before an area of low pressure crosses the region through the day
Monday, and brings the potential for a few low end advisory gusts.
Stability may be too high for these gusts to be realized, so will
hold off on any advisory for now. May also wanna be aware that
conditions will not be too far off from the potential for waterspout
development tonight through Monday. High pressure then slips into
the southern Great Lakes Monday night into Tuesday with a transition
to an increased and general W/WSW flow. Stability also probably too
high for advisory gusts.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

UPDATE...JZ
NEAR TERM...SMD
SHORT TERM...KJF
LONG TERM...MJG
AVIATION...JZ
MARINE...SMD
Hazardous weather outlook, Jun 25, 6:52 PM EDT, 3 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
652 PM EDT Sun Jun 25 2017

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-261100-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa-
Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-
Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-
Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-
Gladwin-Arenac-
652 PM EDT Sun Jun 25 2017

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...Remainder of this afternoon and tonight.

A few thunderstorms are possible this evening, mainly in northwest
lower Michigan. Severe storms are not expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms are again possible across the area Monday,
especially during the afternoon hours. Severe storms are not
anticipated, but stronger storms will be able to produce small
hail.

Additional thunderstorms are possible Wednesday afternoon through
Wednesday night and again at various times through the upcoming
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter:  twitter.com/nwsgaylord

&&

For more information visit http://weather.gov/gaylord.

JZ

Nearby

Small Craft Advisories in Michigan, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.